Singularités éliminables pour des équations semi-linéaires. (French) Zbl 0519.35002


35A20 Analyticity in context of PDEs
35G20 Nonlinear higher-order PDEs
35J60 Nonlinear elliptic equations
Full Text: DOI Numdam EuDML


[1] D.R. ADAMS and J.C. POLKING, The equivalence of two definitions of capacity, Proc. of A.M.S., 37 (1973), 529-534. · Zbl 0251.31005
[2] S. AGMON, A. DOUGLIS and L. NIRENBERG, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, Comm. Pure Appl. Math, 12 (1959), 623-727. · Zbl 0093.10401
[3] P. BARAS et M. PIERRE, Singularités éliminables d’équations elliptiques semi-linéaires, C.R.A.S., Paris, Série A, (1982). · Zbl 0517.35033
[4] Ph. BENILAN et H. BREZIS, Papier à paraître sur l’équation de Thomas-Fermi. Voir aussi H. BREZIS, Some variational problems of the Thomas-Fermi type, in Variational Inequalities, Cottle, Gianessi, Lions éd., Reidel (1980). · Zbl 0643.35108
[5] H. BREZIS et P.L. LIONS, A note on isolated singularities for linear elliptic equations, Mathematical Analysis and Applications, Part. A. Volume dedicated to L. Schwartz, L. Nachbin éd., Acad. Press (1981), 263-266. · Zbl 0468.35036
[6] H. BREZIS and W.A. STRAUSS, Semi-linear second-order elliptic equations in L1, J. of Math. Soc. Japan, 25 (1973), 565-590. · Zbl 0278.35041
[7] H. BREZIS and L. VERON, Removable singularities for some nonlinear elliptic equations, Arch. for Rat. Mech. and Ana., 75 (1980), 1-6. · Zbl 0459.35032
[8] D. FEYEL et A. DE LA PRADELLE, Topologies fines et compactifications associées à certains espaces de Dirichlet, Ann. Inst. Fourier, Grenoble, 27-4 (1977), 121-146. · Zbl 0357.31009
[9] D. GILBARG and N.S. TRUDINGER, Elliptic partial differential equations of second order, Springer Verlag, 224 (1977). · Zbl 0361.35003
[10] M. GRUN-REHOMME, Caractérisation du sous-différentiel d’intégrandes convexes dans LES espaces de Sobolev, J. Math. Pures et Appl., 56 (1977), 149-156. · Zbl 0314.35001
[11] T. KATO, Schrödinger operators with singular potentials, Israel J. Math., 13 (1972), 135-148. · Zbl 0246.35025
[12] A.E. KOSELEV, A priori estimates in lp and generalized solutions of elliptic equations and systems, A.M.S. Transl. series, 2, 2D (1962), 105-171. · Zbl 0122.33702
[13] P.L. LIONS, Isolated singularities in semilinear problems, J. of Diff. Equa., 38 (1980), 441-450. · Zbl 0458.35033
[14] N.G. MEYERS, A theory of capacities for potentials of functions in Lebesgue classes, Math. Scand., 26 (1970), 255-292. · Zbl 0242.31006
[15] L. NIRENBERG, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa, 13 (1959), 115-162. · Zbl 0088.07601
[16] L. VERON, Singular solutions of some nonlinear elliptic equations, Nonlinear Anal. Th., Meth. Appl., Vol. 5, n° 3 (1981), 225-242. · Zbl 0457.35031
[17] L. VERON, Singularités éliminables d’équations elliptiques non linéaires, J. of Diff. Equa., 41 (1981), 87-95. · Zbl 0431.35005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.